# SDR 2016FA0000151

- Difficulty date: March 22, 2016
- Submitted: April 1, 2016
- Operation: General aviation
- Aircraft: XCVSA
- Make and model: Lear 28
- Aircraft serial: 002
- Aircraft time: 6,549 hours, 6,839 cycles
- Engine: Ge CJ6108
- Engine time: 6,549 hours, 6,839 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 400GT49P01
- Condition: Failed
- Location: Rt Engine Fuel
- Part time: 6,549 hours, 6,839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING A ROUTINE FLIGHT THIS TUBE RUPTURED AT THE BASE OF THE FLARE SLEEVE FOR THE B-NUT.  THE RUPTURE WAS APPROXIMATELY 50 PERCENT AROUND THE TUBE. THE RUPTURED TUBE CAUSED THE ENGINE TO BE STARVED OF FUEL AND RESULTED IN THE ENGINE SHUTTING DOWN.
